# SDR SIMA20130511008

- Difficulty date: May 11, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 25,575 hours, 18,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE RT CABIN EMERGENCY FLOOR PATH LIGHTING STRIP WITH ARROWS POINTING TO THE EXIT BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  INSPECTED AND FOUND THE LIGHT STRIP COVER WAS DISLODGED FROM THE ASSY.  CLEANED THE LIGHT STRIP AND REINSTALLED IAW AMM 33-51-01. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
